Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Early onset of period, light flow followed by spotting. No pain, hot flashes. Worrisome?<br>

Hi Dr Lundi, I am 49 years old, very active (Spinning instructor, runner, weight lifter) and have always had a menstrual cycle every 26-28 days that lasts roughly 3-5 days. Average flow, but my most recent cycle came a little early, was very light and now I have had light spotting go on for about 7 extra days. No other symptoms to report, no pain, no hot flashes, no lethargy, etc. Should I be worried? Jen
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Jen and welcome.

The most important aspect of your query is missing, i.e. your age. Your symptoms could be caused due to an early presentation of lre-menopausal symltoms, simply due to an imbalance in hormones due to extreme exercise, and so on.

Please report to a doctor who will have to elaborately evaluate you to find the cause and address it ma'am.

Hope this helps.

Best wishes.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor